# SDR YENA2024090601230

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271N
- Aircraft serial: 11838
- Aircraft time: 1,756 hours, 302 cycles
- Engine: Iae PW1133GAJM
- Engine time: 1,756 hours, 302 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Valve
- Part number: 10237021
- Part serial: LSGCAR9529
- Condition: Failed
- Location: Nr 2 Eng Oil
- Part time: 6,509 hours, 3,106 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#263, JFK-SEA. (ETOPS) 'ENG 2 OIL SYS FAULT; T/S PER 79-21-00-810-821A. REPLACED PER AMM 79-21-15 (4069KS) VARIABLE OIL FLOW REDUCTION VALVE. TEST NO 3A IDLE POWER & TEST NO 6 ELC OPS TEST CHECK NORMAL NO FURTHER DEFECT NOTED.'
